# SDR 9JLA201610209212

- Difficulty date: August 21, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N104LW
- Make and model: Cessna 525
- Aircraft serial: 5250806
- Aircraft time: 805 hours, 642 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94D4
- Part serial: 0312
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AMBER "LT GEN OFF" WARNING LIGHT CAME ON IN FLIGHT.  NO FREQUENCY OR VOLTS INDICATED, CHECKLIST PROCEDURES FOLLOWED AND THEY WERE UNABLE TO RESET GENERATOR.  MAINTENANCE TROUBLESHOT AND FOUND THAT THE NR 1 STARTER/GEN WAS DEFECTIVE AND REQUIRED TO BE REPLACED WITH AN OVERHAULED UNIT.  OPS CHECKS WERE SATISFACTORY.
